# SDR ASAA2020072822942

- Difficulty date: July 22, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 63,457 hours, 31,236 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200019
- Part serial: 000536
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN WAS CRACKED AT HSS 101.90. G ROUNDED - YES.  REPAIRED THE SKIN IAW SRM 55-10-01-2R-11, FIG 204, REPAIR IS A CAT B.
